Modal‐type orthomodular logic

Mathematical Logic Quarterly 55 (3):307-319 (2009)
  Copy   BIBTEX

Abstract

In this paper we enrich the orthomodular structure by adding a modal operator, following a physical motivation. A logical system is developed, obtaining algebraic completeness and completeness with respect to a Kripkestyle semantic founded on Baer*-semigroups as in [22].

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2013-12-01

Downloads
39 (#421,600)

6 months
9 (#355,374)

Historical graph of downloads
How can I increase my downloads?

Author Profiles